Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 10, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 19, 2019, 4:13 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2019, 4:13 PM EDT (20:13 UTC)
- Expired
- Apr 19, 2019, 5:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 80 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:57 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 19, 3:57 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
357 PM EDT Fri Apr 19 2019
.SYNOPSIS...
Windy conditions and severe thunderstorms are possible through
this evening. Drying and breezy conditions into Saturday, as
the strong low pulls away, with diminishing winds late Saturday
through early next. A warming trend will get underway early
next week as high pressure moves overhead and offshore.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Strong cold front marching east across the forecast area this
afternoon is spreading robust convection across the area. Strong
low level jet, between 50 and 60 kt, and impressive dynamics
with the mid-level system suggest significant severe potential
shifting from west to east during early-mid afternoon through
the evening hours. Mid-level trough acquires a slight negative
tilt today, further enhancing severe weather potential. Damaging
wind will be the main concern with some potential for an
isolated tornado. The line will be moving east at 30 to 40 mph,
but discrete cells with in the line could be moving north at
over 50 mph.
Once the front passes, much drier air will spread over the area
from the south. Atypical cold advection with southwest flow
spreading cold air into the area late tonight into Sat. Although
cold air starts to arrive tonight the lag in cold air and
relatively strong boundary layer mixing will keep lows above
climo.
Skies clear out overnight, but as the cold pool and moisture aloft
swing through during the day and surface heating commences expect
skies will start to cloud over. Increasing cloud cover and cold
advection will keep highs in the mid to upper 60s, especially
inland. Instability showers may develop Sat afternoon and continue
into the evening as the cold pool aloft passes just northwest of the
area. Right now shower chances are on the low side, but if core of
the cold air ends up a little closer coverage could be significantly
increased. Also have the potential for small hail with any showers
that develop given thermal profiles in the afternoon and evening.
Period ends with cold pool north of the area and development of weak
warm advection. Winds Sat night will be on the light side and skies
will clear with the loss of heating, allowing for some radiational
cooling and lows below climo.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
Sunday through Monday cold pool aloft to migrate from the Mid
Atlantic to New England with plentiful dry mid level air rushing
in around the southern periphery to provide fair conditions.
This to bring precipitation-free weather this period,
seasonable with a warming trend. Sunday morning, as diurnal
warming begins, lapse rates and lower moisture from the
transiting upper trough axis, could generate isolated showers SE
NC, drying otherwise.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A fair period, because of dry air in general perched above 6000
feet. A weakening front to approach Friday, possibly crossing
the coast. Temperatures to make a climb through mid-week, above
normal Wed-Fri, slight cooling possible into next weekend.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 1720Z...Should be a pretty wild day with strong storms
possible later today. The main squall line will occur this
afternoon over the western terminals, with the line moving to
the coast by this evening. Severe weather is expected, with
strong winds the main concern. Winds will gust to near 35 kts
outside of the convection, with much stronger winds possible in
storms. Most of the activity will have exited the coast by 02Z,
with westerly winds behind the front.
Extended Outlook...MVFR/IFR conditions during the pre-dawn hrs
of Sat from showers with a cold front pushing across and east of
the Carolina coasts by daybreak Sat. VFR conditions to prevail
thru Tue with MVFR possible from patchy morning fog Mon and Tue
mornings.
&&
.MARINE...
Strong southerly flow continues this afternoon, supporting
continuation of the Gale Warning through at least the evening
hours. Once the front pushes offshore winds should veer to west-
southwest with a slight reduction in speed. At that point the
Gale Warning will probably be dropped in favor of a Small Craft
Advisory, with both winds and seas requiring the headline
through Sat and into Sat night. Offshore flow does slowly
decrease during Sat but winds remain southwest into Sat night
before true offshore flow develops. Seas well in excess of 10 ft
this evening start a slow decreasing trend around midnight, but
it will take until Sat night before seas drop under 6 ft.
Sunday Through Tuesday
This marine period is a favorable one, because of a diminishing
wind trend. Early in the period seas will be elevated from a
departing storm system, so advisories are possible early Sunday.
Mainly weak SE swell with light to moderate S-SW wind chop this
period, no TSTMs and no restrictions to visibility expected.
&&
.TIDES/COASTAL FLOODING...
Combination of strong southerly flow, anticipated heavy rain
this evening, and astronomical high tide will result in water
levels along the lower Cape Fear River at Wilmington exceeding
coastal flood warning thresholds this evening. Current tide
forecast is just under warning threshold, but the tidal anomaly
has been increasing, in part due to increasing southerly flow.
Next several high tides may require a coastal flood advisory,
but at this point it does not appear additional warnings will be
needed.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 11 PM EDT this evening for SCZ054>056-058-
059.
Beach Hazards Statement until 9 PM EDT this evening for SCZ054-
056.
NC...Wind Advisory until 11 PM EDT this evening for NCZ099-105>110.
Beach Hazards Statement until 9 PM EDT this evening for NCZ106-
108.
High Rip Current Risk until 9 PM EDT this evening for NCZ110.
MARINE...Gale Warning until 2 AM EDT Saturday for AMZ250-252-254-256.
&&
SYNOPSIS...MJC
NEAR TERM...III
SHORT TERM...8
LONG TERM...MJC
AVIATION...DL/III
TIDES/COASTAL FLOODING...IIIHazardous weather outlook, Apr 19, 3:25 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 325 PM EDT Fri Apr 19 2019 NCZ110-201930- Coastal Brunswick- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Wind Advisory. For late afternoon into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Saturday and possibly Sunday... An elevated Rip current threat for both days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-SCZ054-056-201930- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Wind Advisory. For late afternoon into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Saturday and possibly Sunday... An elevated Rip current threat for both days. Residual south to north longshore current possible Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. AMZ250-252-254-256-201930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 325 PM EDT Fri Apr 19 2019 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small Craft Advisory likely Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ087-096-SCZ017-023-024-032-033-039-201930- Robeson-Bladen-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 325 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. For mid afternoon into early this evening...Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ099-105-109-SCZ055-058-059-201930- Columbus-Inland Pender-Inland Brunswick-Inland Georgetown- Central Horry-Northern Horry- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. For late this afternoon and into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ107-201930- Inland New Hanover- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...COASTAL FLOOD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EDT SATURDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Coastal Flood Warning. For late this afternoon and into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Sat Evening High Tide... Minor coastal flooding will be possible along the Lower Cape Fear River from Wilmington south. Flooding will occur within a 2 to 3 hour window centered around Sat evening's high tide which occurs at 1140 PM EDT. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Apr 19, 12:13 PM EDT, 4 hours before
Special Weather Statement
National Weather Service Wilmington NC
1213 PM EDT Fri Apr 19 2019
NCZ105-107-109-110-191700-
Inland New Hanover NC-Inland Brunswick NC-Inland Pender NC-
Coastal Brunswick NC-
1213 PM EDT Fri Apr 19 2019
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN NEW HANOVER...PENDER
AND EASTERN BRUNSWICK COUNTIES UNTIL 100 PM EDT...
At 1213 PM EDT, Doppler radar was tracking a strong thunderstorm over
Murray Town, or over Burgaw, moving northeast at 70 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Wilmington, Leland, Oak Island, Wallace, Burgaw, Shallotte, Holden
Beach, Ocean Isle Beach, Boiling Spring Lakes, St. James, Northwest,
Penderlea, Maple Hill, Long Creek, Hightsville, Cape Fear Community
College North Campus, Wilmington International Airport, Murrayville,
Currie and Castle Hayne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3414 7794 3420 7796 3412 7795 3411 7795
3391 7808 3392 7824 3392 7827 3389 7843
3421 7827 3422 7825 3436 7816 3435 7820
3473 7803 3472 7768 3459 7763
TIME...MOT...LOC 1613Z 207DEG 61KT 3458 7791
SCALORASpecial weather statement, Apr 19, 1:43 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Wilmington NC
143 PM EDT Fri Apr 19 2019
NCZ096-105-191815-
Inland Pender NC-Bladen NC-
143 PM EDT Fri Apr 19 2019
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PENDER AND CENTRAL
BLADEN COUNTIES UNTIL 215 PM EDT...
At 143 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lagoon, or 9 miles southeast of Elizabethtown, moving north at 45
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Burgaw, Rowan, White Stocking, Penderlea, Lisbon, Murray Town,
Lagoon, Rooks, Malpass Corner, Ashton, Willard, Wards Corner, Maple
Hill, White Lake, St. Helena, Atkinson, Watha and Pender Memorial
Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Tornado Watch remains in effect until midnight EDT for southeastern
North Carolina.
LAT...LON 3481 7845 3479 7844 3475 7839 3470 7837
3467 7832 3461 7831 3458 7826 3455 7825
3472 7811 3473 7802 3471 7798 3472 7770
3447 7776 3448 7860 3485 7857 3486 7850
TIME...MOT...LOC 1743Z 189DEG 39KT 3455 7848
SCALORASpecial weather statement, Apr 19, 2:02 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
202 PM EDT Fri Apr 19 2019
SCZ017-023-191845-
Marlboro SC-Darlington SC-
202 PM EDT Fri Apr 19 2019
...SPECIAL WEATHER STATEMENT FOR DARLINGTON AND NORTHWESTERN MARLBORO
COUNTIES UNTIL 245 PM EDT...
At 202 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hartsville, moving northeast at 60 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Bennettsville, Hartsville, Darlington, Lamar, North Hartsville,
Dovesville, Mont Clare, Lydia, Auburn, Darlington Raceway, Wallace,
Clyde, Oates, Chavistown, Floyd, Kellytown, Society Hill, Mcleod
Medical Center and Carolina Pines Regional Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Tornado Watch remains in effect until midnight EDT for northeastern
South Carolina.
LAT...LON 3441 8021 3449 8005 3449 7989 3453 7983
3461 7981 3461 7978 3469 7987 3481 7993
3481 7968 3476 7962 3421 7987 3409 8008
3416 8016 3420 8011 3423 8011 3433 8018
3436 8018 3433 8024 3433 8025 3434 8025
TIME...MOT...LOC 1802Z 205DEG 51KT 3435 8008
SCALORALocal storm report, Apr 19, 3:27 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
327 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 SSE DARLINGTON 34.26N 79.85W
04/19/2019 DARLINGTON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED MULTIPLE TREES DOWN AND 70MPH
WIND GUSTS FROM A HOME WEATHER STATION BETWEEN
DARLINGTON AND FLORENCE.
&&
EVENT NUMBER ILM1900006
21Local storm report, Apr 19, 3:29 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
329 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 4 WNW CADES 33.81N 79.86W
04/19/2019 WILLIAMSBURG SC CO-OP OBSERVER
CO-OP OBSERVED REPORTED MULTIPLE TREES DOWN NEAR THE
TOWN OF CADES AROUND 3PM, LSR TIME ESTIMATED VIA RADAR
VELOCITY.
&&
EVENT NUMBER ILM1900007
21Local storm report, Apr 19, 3:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
341 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG LYDIA 34.28N 80.12W
04/19/2019 DARLINGTON SC MEDIA
MEDIA REPORTED MULTIPLE TREES DOWN AT HWY 15 AND
TOMAHAWK ROAD IN LAMAR, SC.
&&
EVENT NUMBER ILM1900008
21The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:06 AM EDT | Wind Advisory | ILM | Brunswick, Columbus, New Hanover, Pender | 15 hr |
| Apr 19, 9:18 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 3 hr |
| Apr 19, 9:53 AM EDT | Special Weather Statement | ILM | Bladen, Columbus | 67 min |
| Apr 19, 10:34 AM EDT | River Flood Warning | ILM | Bladen | 21 days |
| Apr 19, 10:55 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 50 min |
| Apr 19, 11:19 AM EDT | Special Marine Warning | ILM | 41 min | |
| Apr 19, 11:27 AM EDT | Special Weather Statement | ILM | Pender | 48 min |
| Apr 19, 11:35 AM EDT | Special Weather Statement | ILM | Brunswick | 40 min |
| Apr 19, 12:13 PM EDT | Special Weather Statement | ILM | Brunswick, Pender | 47 min |
| Apr 19, 1:27 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 33 min |
| Apr 19, 1:43 PM EDT | Special Weather Statement | ILM | Bladen, Pender | 32 min |
| Apr 19, 2:18 PM EDT | Tornado Warning | ILM | Bladen, Columbus | 27 min |
| Apr 19, 2:42 PM EDT | Tornado Warning | ILM | Bladen | 18 min |
| Apr 19, 3:04 PM EDT | Special Marine Warning | ILM | 56 min | |
| Apr 19, 3:13 PM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Apr 19, 3:39 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 51 min |
| Apr 19, 3:41 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 49 min |
| Apr 19, 3:50 PM EDT | Special Marine Warning | ILM | 55 min | |
| Apr 19, 4:27 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 33 min |
| Apr 19, 4:44 PM EDT | Special Marine Warning | ILM | 46 min | |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 33 min |
| Apr 19, 5:25 PM EDT | Special Marine Warning | ILM | 65 min | |
| Apr 19, 5:25 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender | 50 min |
| Apr 19, 6:15 PM EDT | Special Weather Statement | ILM | Pender | 15 min |
| Apr 19, 10:34 AM EDT | River Flood Warning | ILM | Darlington, Florence | 5 days |
| Apr 19, 2:02 PM EDT | Special Weather Statement | ILM | Darlington | 43 min |
| Apr 19, 2:17 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 43 min |
| Apr 19, 2:44 PM EDT | Tornado Warning | ILM | Williamsburg | 31 min |
| Apr 19, 2:54 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 51 min |
| Apr 19, 2:59 PM EDT | Tornado Warning | ILM | Florence | 31 min |
| Apr 19, 3:19 PM EDT | Tornado Warning | ILM | Dillon, Florence, Marion | 26 min |
| Apr 19, 3:30 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 15 min |
| Apr 19, 3:33 PM EDT | Tornado Warning | ILM | Marlboro | 27 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.